# SDR DALA1113926302

- Difficulty date: February 15, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 90,884 hours, 11,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 DOOR UPPER SILL CRACK,BS460,S-17R L=1.5 INCHES PERFORMED THE UPPER SILL WEB REPAIR PER ER/A488625-14 REV ORIG C /W ER/A488625-14 REV ORIG RII COMPLETED.  PERFORMED THE UPPER SILL WEB REPAIR PER ER/A 488625-14AD REVORIG.  C/W ER/A 488625-14AD REV ORIG RII COMPLETED.
